MathSciNet Relay Station
MathSciNet bibliographic data
MR641583 34A60 (49A50)
Cellina, Arrigo On the differential inclusion $x\sp{\prime} \in [-1,\,+1]$. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 69 (1980), no. 1-2, 1–6 (1981).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement